# SDR DALA13026051402

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,856 hours, 25,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON BS 1809 BULKHEAD LT FWD OUTER CHORD AT STR 6L TO 7L FOUND CRACKED.  REPAIRED SRM 53-80-08, REPAIR 9, REV 92.00.
